Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Little Rock, AR

March 10, 20104 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 10, 2010, 8:04 PM CST for 4 counties in Arkansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2010, 8:04 PM CST (02:04 UTC)
Expired
Mar 10, 2010, 8:45 PM CST
In force
41 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 66 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 8:05 PM CSTHAIL 1Morrilton, AR
Mar 10, 8:14 PM CSTHAIL 1.75Plumerville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 3:26 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1999 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WUUS54 KLZK 110204
SVRLZK
ARC029-045-105-141-110245-
/O.NEW.KLZK.SV.W.0021.100311T0204Z-100311T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
804 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CONWAY COUNTY IN CENTRAL ARKANSAS
  NORTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS
  NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS
  SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS

* UNTIL 845 PM CST

* AT 800 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PERRY...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...
  PLUMERVILLE...
  MENIFEE...
  SOLGOHACHIA...
  SPRINGFIELD...
  DAMASCUS...

&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3565 9246 3553 9224 3547 9224 3498 9270
      3508 9288
TIME...MOT...LOC 0203Z 214DEG 36KT 3510 9273

$$


46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 2:53 PM CST, 5 hours 11 minutes earlier.

Area forecast discussion, Mar 10, 2:53 PM CST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CST WED MAR 10 2010

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
BIG FOCUS IN THE NEXT 12 TO 24 HOURS WILL BE ON THE SURFACE LOW
PRESSURE OUT IN OKLAHOMA AND ITS ASSOCIATED BOUNDARY. CURRENTLY...
SHOWERS/THUNDERSTORMS ARE DEVELOPING AHEAD OF THE FRONTAL BOUNDARY
IN NORTH TEXAS...WITH ISOLATED CELLS OVER NORTHERN OKLAHOMA. THOUGH
DISCRETE CELLS WILL BE POSSIBLE THROUGH THE LATE AFTERNOON AND EARLY
EVENING AHEAD OF THE SYSTEM...THINGS WILL CONTINUE TO ORGANIZE INTO
LINE SEGMENTS.

SEVERE STORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND EVENING AS
THE FRONT AND ASSOCIATED CONVECTION SWEEP NORTHEASTWARD ACROSS
ARKANSAS. THOUGH NO PORTION OF THE FORECAST AREA IS EXEMPT FROM THE
POSSIBILITY OF SEVERE THUNDERSTORMS...IT APPEARS THE AREA WITH THE
GREATEST LIKELIHOOD WILL BE GENERALLY EAST OF A LINE FROM FLIPPIN...
TO HOT SPRINGS...TO ARKADELPHIA. IN THIS AREA...MOISTURE RETURN HAS
BEEN THE GREATEST...WITH DEWPOINTS IN THE MID 50S TO NEAR 60 DEGREES
AND TEMPERATURES HAVE WARMED INTO THE MID AND UPPER 70S. PRIMARY
THREATS FROM ANY STRONG STORMS WILL BE HAIL AND WIND DAMAGE...AND
WITH INCREASING HELICITY VALUES...A TORNADO OR TWO CANNOT BE RULED
OUT.

CONVECTION WILL LIKELY CLEAR CENTRAL ARKANSAS WITHIN A COUPLE OF
HOURS EITHER SIDE OF MIDNIGHT...WITH IT CLEARING OUT OF THE
NORTHEAST BETWEEN 09-12Z...AS THE FRONT PUSHES IT INTO THE OHIO
VALLEY.

AFTER THE FRONT EXITS THE AREA LATE TONIGHT/EARLY THURSDAY
MORNING...COOLER AND MUCH DRIER AIR WILL BLOW IN ON CONTINUED
SOUTHWEST SURFACE FLOW. WINDS MAY BE A LITTLE GUSTY OVER THE DELTA
REGION/PRAIRIES OF EASTERN ARKANSAS DURING THE DAY.

UPPER LOW WILL MEANDER AROUND THE CENTRAL PLAINS AND THE MID SOUTH
FOR THE REMAINDER OF THE SHORT TERM PERIODS. THIS WILL ENHANCE CLOUD
COVER...KEEP SMALL CHANCES OF SHOWERS IN THE FORECAST...AND ACT TO
LOWER TEMPERATURES...ESPECIALLY DAYTIME HIGHS. BY SATURDAY...
TEMPERATURES WILL BE ANYWHERE FROM FIVE TO TEN DEGREES BELOW AVERAGE
FOR MID MARCH.
&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY
THE LONG TERM BEGINS WITH UPPER LOW PRESSURE SYSTEMS OVER THE
NORTHEAST AND OVER THE FOUR CORNERS REGION. NORTHWEST FLOW WILL BE
OVER ARKANSAS UNTIL THE WESTERN LOW MOVES TO NEAR ARKANSAS TUESDAY.
THESE LOWS WILL BE SLOW MOVERS THROUGH THE PERIOD.

NOTHING IN THE WAY OF COLD FRONTS WILL BE MOVING THROUGH THE AREA.
SOMEWHAT UNSETTLED WEATHER WILL BE POSSIBLE WITH THE PROXIMITY OF
LOW PRESSURES TO ARKANSAS. WILL KEEP A SLIGHT CHANCE OF SHOWERS OVER
THE AREA MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. SURFACE HIGH
PRESSURE ENCROACHES THE AREA WEDNESDAY. NEAR NORMAL TEMPERATURES ARE
EXPECTED THROUGH THE PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     49  65  40  55 /  80  20  20  30
CAMDEN AR         50  72  44  61 /  80  10  20  30
HARRISON AR       44  57  37  50 /  80  20  20  30
HOT SPRINGS AR    46  69  42  58 /  80  10  20  30
LITTLE ROCK   AR  50  69  43  59 /  90  10  20  30
MONTICELLO AR     54  75  47  65 /  90  10  20  30
MOUNT IDA AR      43  67  42  58 /  80  10  20  30
MOUNTAIN HOME AR  48  61  38  53 /  80  20  20  30
NEWPORT AR        51  66  41  57 /  80  20  20  30
PINE BLUFF AR     53  71  45  63 /  90  10  20  30
RUSSELLVILLE AR   44  66  41  58 /  80  10  20  30
SEARCY AR         48  69  42  59 /  70  10  20  30
STUTTGART AR      51  69  44  60 /  80  10  20  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Mar 10, 4:30 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CST WED MAR 10 2010

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
430 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A POTENT STORM SYSTEM CONTINUES TO MOVE TOWARDS THE STATE. THIS WILL
BRING CHANCES FOR STRONG TO SEVERE THUNDERSTORMS TO ARKANSAS THIS
AFTERNOON AND EVENING. A SLIGHT RISK OF SEVERE THUNDERSTORMS
CONTINUES ACROSS ALL OF ARKANSAS TODAY. A SEVERE THUNDERSTORM WATCH
HAS BEEN ISSUED FOR PARTS OF WEST ARKANSAS.

A STRONG UPPER LEVEL LOW WILL PUSH NORTHEAST THIS AFTERNOON AND
EVENING OVER KANSAS AND MISSOURI. SURFACE LOW PRESSURE CONTINUES TO
DEVELOP AHEAD OF THIS UPPER LOW OVER TEXAS AND OKLAHOMA AND
STRENGTHEN AS THIS SURFACE LOW PRESSURE LIFTS NORTHEAST INTO EASTERN
KANSAS AND WESTERN MISSOURI.

WARM...MOIST AIR WILL SURGE NORTH ACROSS THE NATURAL STATE THIS
AFTERNOON...ALLOWING THE ATMOSPHERE TO BECOME INCREASINGLY UNSTABLE.
THUNDERSTORMS WILL MOVE RAPIDLY EAST INTO WESTERN ARKANSAS EARLY
THIS AFTERNOON. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS
EVENING AS THESE STORMS PUSH EAST INTO CENTRAL AND NORTHERN ARKANSAS
AND ENCOUNTER INCREASING VERTICAL WIND SHEAR.

AT THIS TIME...THE MAIN THREATS WITH ANY SEVERE STORM WILL BE LARGE
DAMAGING HAIL DUE TO THE COLD AIR ALOFT ASSOCIATED WITH THE STRONG
UPPER LEVEL LOW PRESSURE. HOWEVER...THE THREAT FOR ISOLATED
TORNADOES AND DAMAGING WINDS ALSO EXISTS DUE TO SIGNIFICANT VERTICAL
WIND SHEAR EXPECTED.

CURRENTLY A SEVERE THUNDERSTORM WATCH IN EFFECT FOR PARTS OF WEST
ARKANSAS AND A TORNADO WATCH IN EFFECT FOR A LARGE PORTION OF
ARKANSAS.

AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS FOR ANY
UPDATES AS THE LATEST DATA IS ANALYZED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY MORNING HOURS
THURSDAY ACROSS EASTERN AND NORTHEAST PORTIONS OF THE AREA BEFORE
THE STORM SYSTEM MOVES OUT OF THE AREA MIDDAY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62/56

In the hours before

Local storm report, Mar 10, 6:46 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             GURDON                  33.92N 93.15W
03/10/2010  E1.00 INCH       CLARK              AR   EMERGENCY MNGR

&&

28
Local storm report, Mar 10, 7:21 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
721 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             8 WNW DOWNTOWN LITTLE R 34.78N 92.36W
03/10/2010  E1.00 INCH       PULASKI            AR   AMATEUR RADIO

            HAIL FELL NEAR GARRISON ROAD AND FERNDALE CUTOFF.

0653 PM     HAIL             7 NW DOWNTOWN LITTLE RO 34.80N 92.32W
03/10/2010  E1.00 INCH       PULASKI            AR   AMATEUR RADIO

            HAIL FELL NEAR TAYLOR LOOP ROAD AND RAHLING ROAD.

&&

28
Local storm report, Mar 10, 7:26 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
726 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             MAUMELLE                34.85N 92.41W
03/10/2010  E1.00 INCH       PULASKI            AR   TRAINED SPOTTER

            SEVERAL REPORTS OF QUARTER SIZE HAIL WERE RECEIVED.

0701 PM     HAIL             7 WNW DOWNTOWN LITTLE R 34.77N 92.35W
03/10/2010  E1.00 INCH       PULASKI            AR   AMATEUR RADIO

            HAIL FELL AT WALTON HEIGHTS.

0717 PM     HAIL             7 WNW DOWNTOWN LITTLE R 34.77N 92.35W
03/10/2010  E1.00 INCH       PULASKI            AR   AMATEUR RADIO

            QUARTER SIZE HAIL FELL AT WALTON HEIGHTS AGAIN.

&&

28
Local storm report, Mar 10, 7:31 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
731 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             CATO                    34.93N 92.26W
03/10/2010  E1.00 INCH       FAULKNER           AR   AMATEUR RADIO

0725 PM     FUNNEL CLOUD     CATO                    34.93N 92.26W
03/10/2010                   FAULKNER           AR   AMATEUR RADIO

            A SMALL FUNNEL CLOUD WAS OBSERVED.

&&

28
Local storm report, Mar 10, 7:47 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
747 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FUNNEL CLOUD     3 ENE VILONIA           35.10N 92.16W
03/10/2010                   FAULKNER           AR   LAW ENFORCEMENT

&&

28
Local storm report, Mar 10, 7:54 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
754 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             3 SW HASKELL            34.47N 92.67W
03/10/2010  E1.75 INCH       SALINE             AR   LAW ENFORCEMENT

0747 PM     HAIL             BENTON                  34.57N 92.58W
03/10/2010  E0.50 INCH       SALINE             AR   LAW ENFORCEMENT

            LOTS OF 1/2 INCH HAIL FELL AT INTERSTATE 30 AND HIGHWAY
            5.

0748 PM     HAIL             PERRYVILLE              35.01N 92.80W
03/10/2010  E0.50 INCH       PERRY              AR   LAW ENFORCEMENT

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:01 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Pulaski, Saline44 min
Mar 10, 6:12 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike48 min
Mar 10, 6:24 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring32 min
Mar 10, 6:28 PM CSTTornado WarningLZKFaulkner, Pulaski, Saline47 min
Mar 10, 6:33 PM CSTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike42 min
Mar 10, 6:36 PM CSTSevere Thunderstorm WarningLZKLogan, Montgomery, Scott, Yell22 min
Mar 10, 6:41 PM CSTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy, Stone33 min
Mar 10, 7:17 PM CSTTornado WarningLZKFaulkner, Lonoke, Pulaski, White43 min
Mar 10, 7:20 PM CSTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita40 min
Mar 10, 7:21 PM CSTSevere Thunderstorm WarningLZKConway, Garland, Perry, Saline39 min
Mar 10, 7:50 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita40 min
Mar 10, 7:51 PM CSTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline39 min
Mar 10, 7:53 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike52 min
Mar 10, 7:54 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Stone, Van Buren51 min
Mar 10, 8:02 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, White43 min
Mar 10, 8:07 PM CSTSevere Thunderstorm WarningLZKFaulkner, Grant, Lonoke, Pulaski, Saline38 min
Mar 10, 8:09 PM CSTSevere Thunderstorm WarningLZKCalhoun, Ouachita51 min
Mar 10, 8:17 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Saline43 min
Mar 10, 8:26 PM CSTTornado WarningLZKCleburne, Independence, Jackson, White49 min
Mar 10, 8:32 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White43 min
Mar 10, 8:33 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline34 min
Mar 10, 8:48 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas42 min
Mar 10, 8:50 PM CSTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp40 min
Mar 10, 8:55 PM CSTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more50 min
Mar 10, 9:03 PM CSTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski42 min
Mar 10, 9:05 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Lonoke, Prairie and 3 more40 min
Mar 10, 9:12 PM CSTTornado WarningLZKCleburne, Faulkner, Independence, Stone, Van Buren, White48 min
Mar 10, 9:16 PM CSTTornado WarningLZKIndependence, Jackson, Sharp, White44 min
Mar 10, 9:49 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more56 min
Mar 10, 10:07 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp38 min
Mar 10, 10:21 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more54 min
Mar 10, 11:17 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln and 1 more43 min
Mar 11, 9:47 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence24 hr
Mar 11, 10:20 AM CSTRiver Flood WarningLZKWhite, Woodruff24 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.